# SDR FDEA201201040016

- Difficulty date: January 4, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1612
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1612, S19-20L MISREPAIRED.   IAW SRM 51-40-02, HFEC IAW NTM 51-00-19 PT 6, NO CRACKS NOTED ON CUT-OUT OR HOLES. FABRICATED DOUBLER IAW SRM 53-00-01 FIG.201 REPAIR 16 PG 201. INSTALLED DOUBLER IAW SRM 51-40-02 AND SRM 53-00-01, REPAIR 16.  CATAGORY B MAJOR REPAIR.
